# SDR YENA20140315056

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 51,675 hours, 18,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ROW 11 SEAT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  INSPECTED AND FOUND BROKEN WIRE AT ROW 11.  REPAIRED WIRE, EMERGENCY LIGHTS OPS CHECK GOOD IAW 33-51-07.  OK FOR SERVICE.
